Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can vasograin cause decrease in heart rate and back pain?

Hi i am 45 year old male who suffers from high migraines.when i got headaches i took 2 vasograin after 30 minutes it passers,but for the past 2 month i m taking the vasograin.Yesterday and today my heart beat has very decrease and i m getting pain in my back.
Mon, 1 Mar 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

No, Vasograin does not cause above side effects. This is something else.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Back pain


Can vasograin cause decrease in heart rate and back pain?

Hello, No, Vasograin does not cause above side effects. This is something else. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist